# SDR USAA20101208BB087

- Difficulty date: December 7, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DUB - THE LEFT EXTERIOR EMERGENCY LIGHTS AT OVERWING EXIT AND FORWARD PASSENGER DOOR WERE INOPERATIVE.  PLACED AIRCRAFT ON MEL.  MAINTENANCE RE-INSTALLED THE CONNECTOR ON POWER SUPPLY M736.  AS A PRECAUTION, REPLACED THE POWER SUPPLY BATTERY PACK.  REMOVED THE MEL.
